Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12901
Title: FA-presentable groups and rings
Authors: Nies, A
Thomas, RM
First Published: 15-Jul-2008
Citation: JOURNAL OF ALGEBRA, 2008, 320 (2), pp. 569-585
DOI Link: 10.1016/j.jalgebra.2007.04.015
ISSN: 0021-8693
eISSN: 1090-266X
Links: http://hdl.handle.net/2381/12901
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.